COVIDIEN LLC MAHURKAR; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
8813793013 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during the procedure, the hcp (health care professional) introduced the guidewire, and when the hcp tried to retire it, the guidewire frayed.The incident occurred twice with the same patient.The catheter was not repaired.There was no leak.There was no luer adapter issue.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no reported patient injury.
Additional Manufacturer Narrative
D10 concomitant product: 8813793013, 8813793013 11.5fr 19.5cm mahka kit wce (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: a1, a2, a3a, a4, b5, d4 (expiration date, lot #), g3, h4, h6 (fdd, fdm).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the procedure, the hcp (health care professional) introduced the guidewire, and when the hcp tried to retire it, the guidewire frayed.The guide wire was stuck and removed at the same time as the needle with which the guide wire was punctured.The incident occurred twice with the same patient.No tools were used to remove the guide wire.Flushing was done prior to use.No resistance when inserting the guidewire.No excessive force was required to remove the guidewire.The guide wire did not break.The guide used was the one included in the kit.No other products were being utilized with the device.Nothing unusual was observed on the device prior to use.No other defects or damages were found on the product.A cleaning agent was used on the device.The insertion site was treated prior to product placement.The catheter was not repaired.There was no leak.There was no luer adapter issue.The catheter kit was replaced with the same brand to address the issue.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no blood loss.A blood transfusion was not required.There was no reported patient injury.